# SDR SWAA2019110838699

- Difficulty date: November 6, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 57,274 hours, 33,897 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INFLATABLE SLIDE PROVISION SIDE RIGHT FRONT FELL OFF. / REPOSTIONED FORWARD SERVICE DOOR SLIDE PER MT 725-61-06.
